Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 1,     Spring 1998

 

GLOBAL STABILITY IN N-SPECIES COMPETITION
MODELLED BY "PURE-DELAY TYPE" SYSTEMS-II:
NONAUTONOMOUS CASE
K. GOPALSAMY AND XUE-ZHONG HE

Abstract. Sufficient conditions are obtained for the extreme stability of the positive solutions of a Lotka-Volterra n-species nonautonomous competition system modelled by equations of "pure-delay type." Estimates of delays are derived for the persistence of stable systems. The existence and global attractivity of positive periodic and almost periodic solutions of the periodic and almost periodic systems are discussed. The method used is based on the construction of Lyapunov-type functionals for nonautonomous systems; the results obtained include and improve some of the existing results on nonautonomous competition systems both with and without delays.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)